# SDR CA121105006

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) ON START UP FOR A RE-POSITIONING FLIGHT, THE CAPTAIN WAS ADVISED BY GROUND HANDLERS OF A PROBLEM WITH THE LT ENGINE.  THE ENGINE WAS SHUTDOWN AND INSPECTION FOUND THAT A QTY OF OIL FROM ENGINE HAD BEEN LOST.  OIL WAS ALSO FOUND IN THE NR 5 BEARING VENT TUBE.  TROUBLESHOOTING IS ON-GOING.
